Alert archive / Nebraska / Flash Flood Warnings in 2024
Flash Flood Warning 2, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Apr 26, 2024, 1:58 AM CDT for 4 counties in Nebraska. It was in force for 4 hr. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2024, 1:58 AM CDT (06:58 UTC)
- Expired
- Apr 26, 2024, 5:29 AM CDT
- In force
- 4 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, NE, Hall County, NE, Hamilton County, NE, Merrick County, NE
The radar
The Grand Island radar (KUEX), 64 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 2:35 AM CDT | RAIN 3.16 | 1 N Aurora, NE | AWOS station KAUH Aurora Airport. |
| Apr 26, 2:55 AM CDT | RAIN 3.15 | 1 E Doniphan, NE | Mesonet station EW6504 Doniphan. |
| Apr 26, 4:11 AM CDT | RAIN 3.06 | 1 N Grand Island, NE | Mesonet station AU085 Grand Island. |
| Apr 26, 4:15 AM CDT | RAIN 3.35 | 1 E Doniphan, NE | Mesonet station EW6504 Doniphan. |
| Apr 26, 4:15 AM CDT | RAIN 3.53 | 1 N Aurora, NE | AWOS station KAUH Aurora Airport. |
| Apr 26, 4:24 AM CDT | RAIN 3.82 | Alda, NE | PWS Station KNEALDA5. Storm total. |
| Apr 26, 4:25 AM CDT | RAIN 3.53 | 4 Ne Grand Island, NE | ASOS station KGRI Grand Island Airport. |
| Apr 26, 4:25 AM CDT | RAIN 3.88 | Alda, NE | PWS Station KNEALDA6. Storm total. |
| Apr 26, 4:33 AM CDT | RAIN 4.01 | 5 Sse Grand Island, NE | PWS Station KNEGRAND22. Storm total. |
| Apr 26, 4:35 AM CDT | RAIN 3.64 | Hansen, NE | Davis station. |
| Apr 26, 4:36 AM CDT | RAIN 3.15 | 5 W Hansen, NE | Davis station. |
| Apr 26, 4:37 AM CDT | RAIN 3.22 | Aurora, NE | Davis Station. |
| Apr 26, 4:37 AM CDT | RAIN 3.61 | 5 Ne Giltner, NE | PWS station KNEAUROR26. |
| Apr 26, 4:45 AM CDT | FLASH FLOOD | Grand Island, NE | Reports of multiple flooded intersections with stalled vehicles across Grand Island. Manhole covers overflowing. |
| Apr 26, 5:30 AM CDT | RAIN 3.23 | 1 Nw Grand Island, NE | Cocorahs station HALL001 Grand Island 1.8 W. |
| Apr 26, 5:30 AM CDT | RAIN 3.23 | 1 Nw Grand Island, NE | Cocorahs station HALL001 Grand Island 1.8 W. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 167 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 7.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916
WGUS53 KGID 260658
FFWGID
NEC001-079-081-121-261300-
/O.NEW.KGID.FF.W.0002.240426T0658Z-240426T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
158 AM CDT Fri Apr 26 2024
The National Weather Service in Hastings has issued a
* Flash Flood Warning for...
Southwestern Merrick County in central Nebraska...
Northeastern Adams County in south central Nebraska...
Eastern Hall County in south central Nebraska...
Hamilton County in south central Nebraska...
* Until 800 AM CDT Friday.
* At 158 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 4 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Grand Island, Aurora, Doniphan, Alda, Hampton, Giltner, Phillips,
Chapman, Marquette, Hordville and Hansen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4105 9838 4105 9831 4105 9829 4104 9823
4104 9816 4110 9787 4081 9786 4073 9813
4070 9827 4070 9828 4069 9828 4067 9834
4065 9849 4065 9855 4105 9844
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Mangels1 follow-up statement
020
WGUS73 KGID 261029
FFSGID
Flash Flood Statement
National Weather Service Hastings NE
529 AM CDT Fri Apr 26 2024
NEC001-079-081-121-261039-
/O.CAN.KGID.FF.W.0002.000000T0000Z-240426T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams NE-Hall NE-Hamilton NE-Merrick NE-
529 AM CDT Fri Apr 26 2024
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN MERRICK,
NORTHEASTERN ADAMS, EASTERN HALL AND HAMILTON COUNTIES...
The heavy rain has ended, but flooding may continue to pose a threat
in portions of the area. An areal flood warning is in effect for
most of this area. Please continue to heed remaining road closures.
&&
LAT...LON 4105 9838 4105 9831 4105 9829 4104 9823
4104 9816 4110 9787 4081 9786 4073 9813
4070 9827 4070 9828 4069 9828 4067 9834
4065 9849 4065 9855 4105 9844
$$
MangelsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 1:28 AM CDT, 30 minutes earlier. Its key messages:
- High confidence in a widespread strong to severe thunderstorm event across much of the forecast area this evening/tonight. Many areas will see over 1 inch of rain, with localized 2 to 3 inch amounts.
- Primary severe weather threat this evening/tonight will be golf ball sized hail and thunderstorm wind gusts to around 70 mph primarily along and south of I-80. There will also be an isolated tornado threat mainly in our southwest (Phillips, Rooks, Osborne Counties in Kansas).
- Upper low will be slow to exit the area on Friday and thus another round of severe thunderstorms are possible Friday, mainly between 11 AM and 4 PM across our east and northeastern areas, including the possibility for isolated tornadoes in addition to hail and winds.
- Expect a general lull in precipitation chances Friday night into at least the first half of the daytime Saturday. Thunderstorm chances will increase late Saturday afternoon into the evening, with more high end severe weather possible, especially from the Tri-Cities and points to the south and southeast.
- Areas of frost are possible Sunday night, mainly to the northwest of the Tri-Cities as we cool down behind the departing storm system.
Area forecast discussion, Apr 26, 1:28 AM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Hastings NE 128 AM CDT Fri Apr 26 2024 ...Aviation Update... .KEY MESSAGES... - High confidence in a widespread strong to severe thunderstorm event across much of the forecast area this evening/tonight. Many areas will see over 1 inch of rain, with localized 2 to 3 inch amounts. - Primary severe weather threat this evening/tonight will be golf ball sized hail and thunderstorm wind gusts to around 70 mph primarily along and south of I-80. There will also be an isolated tornado threat mainly in our southwest (Phillips, Rooks, Osborne Counties in Kansas). - Upper low will be slow to exit the area on Friday and thus another round of severe thunderstorms are possible Friday, mainly between 11 AM and 4 PM across our east and northeastern areas, including the possibility for isolated tornadoes in addition to hail and winds. - Expect a general lull in precipitation chances Friday night into at least the first half of the daytime Saturday. Thunderstorm chances will increase late Saturday afternoon into the evening, with more high end severe weather possible, especially from the Tri-Cities and points to the south and southeast. - Areas of frost are possible Sunday night, mainly to the northwest of the Tri-Cities as we cool down behind the departing storm system. && .DISCUSSION... Issued at 318 PM CDT Thu Apr 25 2024 This Evening/Tonight (Severe Weather)... The warm front will gradually lift north and could make it into our far southwestern counties (Rooks, Osborne, Phillips) by around or just after sunset. The tornado threat will be limited to areas in close proximity to this warm front across our far southeastern zones where storms may become surface based. Thunderstorms will quickly develop southwest of our forecast area late this afternoon and then track east northeast into our southwestern areas primarily after 7 PM. These storms will then continue to track across our forecast area bringing possible severe weather and likely heavy rain at times through the late night/early morning hours. There is some question as to where the southern most extent of the line of thunderstorms will set up. All of south central Nebraska is pretty much expected to get in on these thunderstorms tonight, but it is more questionable how far south they will extend into north central Kansas. But even Kansas rain chances are 70-80 percent with near 100 percent rain chances across south central Nebraska. Added the possibility for locally heavy rainfall including localized flash flooding to our forecast as thunderstorms could train over the same locations tonight. Although surface based instability/CAPE is lacking, there is plenty of MUCAPE at over 2,000 J/KG ahead of these thunderstorms tonight, especially along and south of I-80. Therefore, large hail is certainly possible and can also not rule out some stronger wind gusts making it to the ground behind bowing lines of thunderstorms. Friday (Severe Thunderstorms East and Northeast)... The upper low is slow to exit the area and as it slows down from previous runs we have seen the SPC severe outlook expand further and further back to the west on Friday to include more of our forecast area with higher threat levels. There is a concern for tornadoes near the low across our eastern and northeastern zones as the warm front lifts north during the late morning and early afternoon hours. There will be little to no CIN in close proximity to the low, so thunderstorms could redevelop very quickly around noon or shortly thereafter. I would not be surprised to see the future severe outlooks bring the Friday tornado potential even further west into our forecast area. Eventually the surface winds will turn southwest by later in the afternoon as the low lifts northeast and the severe weather threat will pass off to our east and northeast. Greatest severe weather threat across our northeastern zones will be between noon-4 PM. Saturday (Another Severe Weather Threat)... The next upper low is quick to eject into high plains by Saturday afternoon/evening. The main question will center around where the warm front sets up, but current indications are that the warm front will be located somewhere across the southern half of our forecast area. The atmosphere will again be very unstable along with strong wind shear. All forms of severe weather including tornadoes will be possible in the warm sector northward to around the warm front. Large hail will be the primary severe weather threat north of the warm front. The forecast may certainly change as this is a few days away, but keep an eye on where that warm front sets up Saturday afternoon. Sunday into Sunday Night (Cooling back/frost?)... We will cool down behind the departing storm system. Some showers and thunderstorms could linger into Sunday, but the main concern will be possible frost northwestern areas as we clear out Sunday night. Monday through Wednesday (Warming back up)... Great weather returns with most locations seeing highs back into the 70s. There are some small rain chances (20-30%) Tuesday afternoon through Wednesday, but not looking like a big deal at this point. && .AVIATION /06Z TAFS THROUGH 06Z SATURDAY/... Issued at 127 AM CDT Fri Apr 26 2024 UP FRONT NOTE REGARDING KEAR: Have tagged KEAR TAF with "AMD NOT SKED" (amendments not scheduled) given temporary loss of observations. - General overview for KGRI/KEAR: This is a somewhat complex period, as a strong low pressure system passes through the region from southwest to northeast, accompanied by several aviation concerns including: sub-VFR ceilings, showers and thunderstorms (and associated sub-VFR visibility), breezy to moderately-windy winds and a gradual directional shift from southeasterly, to southwesterly, to westerly. - Ceiling/visibility/rainfall/thunderstorm details: Although showers and (probably) non-severe thunderstorms will remain possible at almost any point through these first 18 hours (and have at least a VCTS or VCSH going throughout this time, the most concentrated activity will be right away these first 3 hours, which is handled with a TEMPO group for TSRA and visibility potential down to around 2SM. Truly severe thunderstorms are not anticipated, but periods of brief heavy rain, wind shifts and possibly small hail are all possible. As for ceiling, they are currently "all over the place" due to convective influences, but particularly the 09-18Z time frame will likely feature prevailing IFR/MVFR before ceilings rise to at least low-end VFR during the afternoon. - Wind details (not accounting for any convective influences): For the majority of the period, sustained speeds will average 15-25KT/gusts 20-30KT, with sustained speeds finally easing under 15KT by very late in the period (beyond 03Z). Direction- wise, passing low pressure will result in a gradual/general shift from east-southeasterly this morning, to southerly mid- morning to early afternoon, to southwesterly mid afternoon, to westerly late afternoon and evening. On one final wind-related note, considered introducing a marginal low level wind shear (LLWS) group for early this morning, but with shear magnitude within the lowest 2K ft. AGL looking to average closer to 25KT than 30+KT, held off on formal TAF inclusion. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && DISCUSSION...Wesely AVIATION...Pfannkuch
Hazardous weather outlook, Apr 25, 9:59 PM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 959 PM CDT Thu Apr 25 2024 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 270300- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 959 PM CDT Thu Apr 25 2024 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. A severe thunderstorm watch is in effect until 2 AM for a large part of south central Nebraska, and Phillips, Smith and Jewell counties in north central Kansas. Thunderstorms through the early overnight hours could produce hail from quarter to golf ball size. There may be some wind gusts over 45 mph at times. The thunderstorms will move north and east across the areas and likely diminish in intensity after 2 AM. Very heavy rainfall rates of 1 to 2 inches per hour could result isolated areas of flooding through the overnight hours. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The main upper level disturbance will only slowly shift through the outlook area on Friday, so another round of strong to severe thunderstorms will be possible, especially if development occurs as early as late morning or early afternoon. Large hail, damaging wind gusts, and a few tornadoes will all be possible from late morning through late afternoon. Areas from around and to the east and northeast of the Tri-Cities have the greatest risk. Additional off and on thunderstorms are possible late Saturday afternoon into Sunday, and again Tuesday evening into Wednesday. Severe weather chances continue into Saturday, particularly for areas around and to the east and south of the Tri-Cities. Non-thunderstorm south to southwest wind gusts of 40 to 45 MPH will be possible Friday afternoon, particularly for areas along and south of the Platte River. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any instances of severe weather that may develop today and tonight. && More information may be obtained at the following web page: https://www.weather.gov/hastings
In the hours before
Local storm report, Apr 26, 1:01 AM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
101 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 AM Rain 4 WSW Alda 40.84N 98.53W
04/26/2024 M3.15 Inch Hall NE Mesonet
Storm Total so far. Ambient Weather Station.
&&
MangelsLocal storm report, Apr 26, 1:03 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
103 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM Rain Alda 40.86N 98.47W
04/26/2024 M3.24 Inch Hall NE Public
Storm total so far. Ambient Weather Station.
&&
MangelsLocal storm report, Apr 26, 1:05 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
105 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM Rain Wood River 40.82N 98.61W
04/26/2024 M4.06 Inch Hall NE Mesonet
Storm total so far. Ambient Weather Station.
&&
MangelsLocal storm report, Apr 26, 1:08 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
108 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM Rain 2 WNW Doniphan 40.78N 98.40W
04/26/2024 M3.73 Inch Hall NE Mesonet
Storm total so far. Ambient weather station.
&&
MangelsLocal storm report, Apr 26, 1:10 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
110 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM Rain 5 SSE Grand Island 40.86N 98.34W
04/26/2024 E3.22 Inch Hall NE Mesonet
Storm total so far. PWS station KNEGRAND22.
&&
MangelsLocal storm report, Apr 26, 1:15 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
115 AM CDT Fri Apr 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM Rain 2 WNW Bertrand 40.54N 99.67W
04/26/2024 M3.43 Inch Gosper NE Mesonet
Storm total so far. PWS station KNEBERTR10.
&&
MangelsThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:29 PM CDT | Special Weather Statement | GID | Gosper | 46 min |
| Apr 25, 7:41 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper, Phelps | 23 min |
| Apr 25, 7:51 PM CDT | Special Weather Statement | GID | Buffalo, Phelps | 39 min |
| Apr 25, 8:26 PM CDT | Special Weather Statement | GID | Furnas | 49 min |
| Apr 25, 8:28 PM CDT | Special Weather Statement | GID | Phelps | 47 min |
| Apr 25, 8:43 PM CDT | Special Weather Statement | GID | Harlan | 47 min |
| Apr 25, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard | 30 min |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 27 min |
| Apr 25, 9:25 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard | 2 min |
| Apr 25, 9:26 PM CDT | Special Weather Statement | GID | Franklin, Harlan, Kearney, Phelps | 49 min |
| Apr 25, 9:44 PM CDT | Special Weather Statement | GID | Howard | 31 min |
| Apr 25, 10:01 PM CDT | Special Weather Statement | GID | Adams, Hall, Kearney | 29 min |
| Apr 25, 10:04 PM CDT | Special Weather Statement | GID | Harlan | 26 min |
| Apr 25, 10:14 PM CDT | Severe Thunderstorm Warning | GID | Harlan | 31 min |
| Apr 25, 10:26 PM CDT | Special Weather Statement | GID | Polk | 34 min |
| Apr 25, 10:27 PM CDT | Special Weather Statement | GID | Merrick, Nance | 33 min |
| Apr 25, 10:34 PM CDT | Areal Flood Advisory | GID | Hall | 6 hr |
| Apr 25, 10:36 PM CDT | Special Weather Statement | GID | Hall | 39 min |
| Apr 25, 10:58 PM CDT | Special Weather Statement | GID | Hamilton, Merrick, York | 47 min |
| Apr 25, 11:53 PM CDT | Flash Flood Warning | GID | Adams, Hall | 6 hr |
| Apr 26, 12:05 AM CDT | Areal Flood Advisory | GID | Hall, Hamilton, Merrick | 117 min |
| Apr 26, 1:20 AM CDT | Areal Flood Advisory | GID | Buffalo, Dawson, Gosper, Kearney, Phelps | 5 hr |
| Apr 26, 1:28 AM CDT | Areal Flood Advisory | GID | Hamilton, Merrick, Polk, York | 5 hr |
| Apr 26, 1:39 AM CDT | Areal Flood Advisory | GID | Buffalo, Hall, Kearney | 4 hr |
| Apr 26, 5:26 AM CDT | Areal Flood Warning | GID | Adams, Hall, Hamilton, Merrick | 4 hr |
| Apr 26, 6:06 AM CDT | Special Weather Statement | GID | Dawson | 39 min |
| Apr 26, 6:50 AM CDT | Special Weather Statement | GID | Dawson | 25 min |
| Apr 26, 8:20 AM CDT | Special Weather Statement | GID | Valley | 10 min |
| Apr 26, 11:33 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 42 min |
| Apr 26, 12:03 PM CDT | Tornado Warning | GID | Buffalo, Sherman | 42 min |
| Apr 26, 12:36 PM CDT | Tornado Warning | GID | Howard, Sherman | 39 min |
| Apr 26, 12:42 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 48 min |
| Apr 26, 1:01 PM CDT | Special Weather Statement | GID | Fillmore | 44 min |
| Apr 26, 1:01 PM CDT | Tornado Warning | GID | Greeley, Howard | 44 min |
| Apr 26, 1:13 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 25 min |
| Apr 26, 1:25 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 30 min |
| Apr 26, 1:38 PM CDT | Tornado Warning | GID | Greeley, Howard, Nance | 52 min |
| Apr 26, 2:10 PM CDT | Special Weather Statement | GID | Hall | 50 min |
| Apr 26, 2:20 PM CDT | Tornado Warning | GID | Greeley, Nance | 40 min |
| Apr 26, 3:02 PM CDT | Special Weather Statement | GID | Polk | 43 min |
| Apr 26, 3:08 PM CDT | Special Weather Statement | GID | Howard | 37 min |
| Apr 26, 4:14 PM CDT | Special Weather Statement | GID | Merrick, Polk | 46 min |
Nearby
Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.